TheLupusSite.com banner

1 - 10 of 10 Posts

·
Registered
Joined
·
15 Posts
Discussion Starter #1
This has been a problem I have had for a while now although it is happening alot more frequently.I will be walking down the road and all of a sudden think I am going to walk into something so I jolt and stop walking then realize there is nothing there.Then just recently a man was jogging but I didnt notice him till he was literally next too me and it gave me such a fright!:eek:

I went to get my eyes tested today but they have not altered but when I did my field vision test my right eye performed badly so I have to have it re done tomorrow.Has anyone ever experienced anything like this although it sounds quite silly it is becoming a huge problem? Thanks for letting me ramble on.:hehe:
 

·
Registered
Joined
·
2,404 Posts
Talliex, I don't know if this is the same but before I was on Lupus treatment I often used to try to step over things that weren't there because I thought I was about to trip on them.
(Looked very silly I should think)
x Lola
 

·
Registered
Joined
·
15 Posts
Discussion Starter #3
Did you really? So I am not going completely mad then? lol . My most frequent one is thinking I see a brick wall and I jolt so suddenly and show myself up.Is it the sort of thing you mention too a doctor,I have an appointment on monday? x
 

·
Administrator
Joined
·
10,167 Posts
Definitely mention these strange feelings to the doctor. These incidents once in awhile might not be important, but since it is happening more frequently he needs to be told.

Good luck with your test tomorrow.

Take care,
Lazylegs
 

·
Registered
Joined
·
2,470 Posts
Are you taking Plaquenil?

Dear Talliex,

Are you taking Plaquenil? I know the potential damage is retinal and the optholm. use a field test to look for that. I am just wondering if this might be a sign of retinal damage.

I have had a couple such occasions myself, though cannot recall an example right now (I think it may have happened while I was driving, thinking someone was in my lane and startling, when the danger wasn't real). Parts of me wonder whether these strange things might be neurological symptoms that seem to be vaguely described or understand in lupus.

Just a few thoughts.
Oh, yea, I would definitely mention it to your doctors. At lease it will be part of the records and used if things get worse or new things arise. Good luck!
 

·
Registered
Joined
·
15 Posts
Discussion Starter #7
Thank you for all your messages.I went too the opticians again to repeat my field vision test and the results came back exactly the same as yesterday.I mentioned the problems I have been having and the optician did my eye pressure she thinks I may have a mild gluocoma so I have been referred to the opthomologist.Thanks for your advice everyone! Big hugs x x x
 

·
Registered
Joined
·
4,583 Posts
Hi there, and welcome to our site. I hope that we can help you in some way.
Yes, changes in the eyes is a side effect of the drug Plaquinel, and you should
write it on your list of symptoms. Otherwise, always wear sunglasses when you
go outside. Post here anytime that you have a question, as we are all here to
help inform and support you. Be well, and smile.
 
1 - 10 of 10 Posts
Top